# SDR AALA201705129018

- Difficulty date: April 3, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: D5537131800000
- Condition: Worn
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON HINGE ARM NR 5 BEARING. REPLACED HINGE ARM FITTING PER SRM A319 51-72-11.
